# SDR ASAA2021042234635

- Difficulty date: April 22, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 25,381 hours, 8,207 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL AT 2500 AGL FO SIDE LOST FMC W/ ASSOCIATED VTK FOR 20 SECONDS BEFORE RESETTING BACK TO OPERATIONAL. THEN ON TAXI IN BOTH CA & FO LOST L & R FMC INFO W/BOTH ASSOCIATED VTK DISPLAYED FOR 20 SECONDS BEFORE RESETTING BACK TO NORMAL (OPERATIONAL). GROUNDED - YES. FMC SHOWS SOFTWARE RESET. ACCOMPLISHED B737-900 FIM 34-61 TASK 807. OPS TEST NORMAL.
